MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us : unknown event, replace by a new implant.Informations received that a implant was explanted during a mobi-c p&f surgery.There was no patient impact and surgery delay of 10 min.The surgery was completed with a prothesis of the same size.Additional information was requested.Investigation ongoing.
 
Event or Problem Description
It was reported that during surgery, upon inserting the implant into the disc space, the top plate pivoted into flexion while still on the inserter.As the surgeon did not feel comfortable leaving the implant in this position, it was removed and replaced with a new implant.No patient or surgical impact was reported.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
IMPLANT MOBIC M ST 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8835402
Report Number3004788213-2019-00253
Device Sequence Number11409898
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public03662663000154
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberN/A
Device Catalogue NumberMB3575
Device Lot Number5300570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age49 YR